Quantcast
26 C
United States of America
Saturday, July 31, 2021

Statin-induced muscle pain may increase these three side effects in your feet and legs

Must read

Statin-induced muscle pain may increase these three side effects in your feet and legs

“Muscle aches are common, but often are just due to factors other than statins,” says Dr Christopher Cannon, a cardiologist at Harvard-affiliated Brigham and Women’s Hospital.

He continued: “Severe muscle damage is rare, occurring in about one in 10,000 people.

“Statin users report sore or aching muscles in the legs, trunk, or arms, or muscle weakness, burning, tenderness, stiffness, or cramping.”

- Advertisement -

Read More

- Advertisement -
Statin-induced muscle pain may increase these three side effects in your feet and legs
Newslanes Mediahttps://newslanes.com
Newslanes.com is the leading e-news platform for the latest breaking news of world today. The news repository targets everyone after factual and well-researched information from a dedicated global team of news reporters and editors.
- Advertisement -

More articles

LEAVE A REPLY

Please enter your comment!
Please enter your name here

This site uses Akismet to reduce spam. Learn how your comment data is processed.

- Advertisement -

Latest article